Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 517469, 10 pages
http://dx.doi.org/10.1155/2013/517469
Research Article

A Collectively Fixed Point Theorem in Abstract Convex Spaces and Its Applications

1School of Business, Jiangsu University of Technology, Changzhou, Jiangsu 213001, China
2Department of Mathematical Sciences, University of Texas at Dallas, Richardson, TX 75080, USA

Received 1 April 2013; Revised 11 June 2013; Accepted 16 June 2013

Academic Editor: Stanislav Hencl

Copyright © 2013 Haishu Lu and Qingwen Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Wei-bing Zhang, Shu-qiang Shan, and Nan-jing Huang, “Existence of solutions for generalized vector quasi-equilibrium problems in abstract convex spaces with applications,” Fixed Point Theory And Applications, 2015. View at Publisher ยท View at Google Scholar